I am starting out now on 25mg to work up to probably 150. I am taking for a mood disorder but not full bipolar. I also have a seizure disorder that I’ve not had a seizure since 1994 and they are caused by strobe light effects. So here I am with this medication that is suppose to help with my mood and a double bonus the seizures. Then I’m randomly reading side effects because I’ve been on 25mg for 12 days and still getting random headaches. So one of these side effects I read is this anti seizure medication can actually CAUSE seizures! My little bit of security has been shattered and now I don’t even want to take this med. I’m just super bummed now.
This side effect is rare affecting only 10% or less of users and generally causes exacerbations in active patients and you've been inactive for nearly 20 years. You should take up your concerns with your doctor but chances are you'll be fine. Remember to avoid strobe like effects!
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.